RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1257–1260 (Mi de9471)  

Numerical methods

A criterion for the asymptotic stability of symmetrizable difference schemes

A. A. Samarskiia, A. V. Gulinb

a Lomonosov Moscow State University
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (706 kB)

English version:
Differential Equations, 1995, 31:7, 1207–1210

Bibliographic databases:
UDC: 519.6
Received: 22.02.1995

Citation: A. A. Samarskii, A. V. Gulin, “A criterion for the asymptotic stability of symmetrizable difference schemes”, Differ. Uravn., 31:7 (1995), 1257–1260; Differ. Equ., 31:7 (1995), 1207–1210

Citation in format AMSBIB
\Bibitem{SamGul95}
\by A.~A.~Samarskii, A.~V.~Gulin
\paper A criterion for the asymptotic stability of symmetrizable difference schemes
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1257--1260
\mathnet{http://mi.mathnet.ru/de9471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429785}
\zmath{https://zbmath.org/?q=an:0865.65068}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1207--1210


Linking options:
  • http://mi.mathnet.ru/eng/de9471
  • http://mi.mathnet.ru/eng/de/v31/i7/p1257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019